# SDR FDEA200902270761

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1043
- Condition: Corroded
- Location: Bs1701 S5-6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1701, S-5/6 LT, SPLICE AREA IS CORRODED.  REMOVED CORROSION AT FRAME BS 1701, S-5/6 LT, IAW SRM 53-00-07.  FOUND CORROSION REWORK TO BE OUT OF LIMITS PER SRM 53-00-07, FIG 101, DETAIL 2 L=3", W=2", D=.010", MATERIAL REMAINING .070".  FABRICATED REPLACEMENT CHORD ON MAE TRAVELER NR T9/781751.  LOCATED, DRILLED, TREATED/PRIMED REPLACEMENT CHORD PER SRM 51-40-05, 51-20-01.  INSTALLED REPLACEMENT CHORD AT BS 1701, S-5/6 LT, IAW SRM 51-40-05.  THIS REPAIR IS CLASSIFIED AS A CAT 'A" MAJOR REPAIR.
